# SDR FDEA201512103962

- Difficulty date: December 10, 2015
- Submitted: December 10, 2015
- Operation: Air carrier
- Aircraft: N572FE
- Make and model: Doug MD-11F
- Aircraft serial: 48755
- Aircraft time: 62,221 hours, 12,350 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Part number: 3262154
- Part serial: 121C
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

ON DESCENT THROUGH 15000 FT, RECEIVED ENG 2 ANTI-ICE LEVEL 3 WITH TRITONE, FOLLOWED QRH & SHUT ENG DOWN FOR LANDING.  R & R NR 2 ENG COWL ANTI-ICE MANIFOLD FAILURE SENSING ELEMENTS IAW AMM 30-22-11-4.  ALSO R & R NR 2 ENG ANTI-ICE VLV IAW MM 30-22-01-4.  ALL  LEAK & OPERATIONS CHECKS PASSED.  ACFT OK FOR SERVICE.
